Degen W (2002)
Publication Status: Published
Publication Type: Journal article, Original article
Publication year: 2002
Book Volume: 48
Pages Range: 73-86
Journal Issue: 1
DOI: 10.1002/1521-3870(200201)48:1<73::AID-MALQ73>3.0.CO;2-C
APA:
Degen, W. (2002). Factors of functions, AC and recursive analogues. Mathematical Logic Quarterly, 48(1), 73-86. https://doi.org/10.1002/1521-3870(200201)48:1<73::AID-MALQ73>3.0.CO;2-C
MLA:
Degen, Wolfgang. "Factors of functions, AC and recursive analogues." Mathematical Logic Quarterly 48.1 (2002): 73-86.
BibTeX: Download